# SDR DALA2021081104610

- Difficulty date: August 9, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 REF. ER/A 593188-14; FUSELAGE / SKIN / STA 760 TO STA 780, S-28L TO S-28R / CORROSION; TIME LIMITED REPAIR REQUIRES ADDITIONAL DTE. CORRECTIVE ACTION: REFER TO ER/A 593188-14. (1905908)
